# SDR IPXA2014100684514

- Difficulty date: September 18, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 63,585 hours, 9,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 510008012
- Condition: Corroded
- Location: Bs 939-959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT UPPER FUSELAGE EXISTING SATCOM ANTENNA TRIPLER HAS 19 AREAS OF CORROSION ON UPPER SURFACE STA 939 TO 959 L9R TO L12R REMOVED, FABRICATED AND REPLACED RT UPPER FUSELAGE SATCOM ANTENNA TRIPLER STA 939 TO 959 L9R TO L12R, IAW DWG NO SP 22530597 REV NEW, DWG NR 51-0008-012 AND SRM 51-33-01.
